Jump to content

Now A Low Hr?!?


cardiactec
 Share

Recommended Posts

hey all, i know i have told you all that my HR's are super high, and they have always been, but now i am noticing at night while in bed, only because i am so SOB i cant even go to sleep cuz i cant breathe, that my HR's are literally hovering around 40BPM. i thought at first i was SOB because i was tachy, but when i have checked my rates have barely been 40!

i know someone just posted this not too long ago, about their rates being low, but i am wondering how often does this happen to you all? i recently started florinef .3mg's a day and am wondering if that added florinef with my beta is working (which is good) but perhaps working too much by dropping my rates TOO low when i am supine?

Link to comment
Share on other sites

Wow! Quite a change for YOU. I would definately let your cardiologist know about this change ASAP. My son's HR has dropped into the 30's before, when he was sitting. (I was just doing a weekly check as he's on .2mg of florinef.) I rushed him into the ER and they weren't impressed. He was asymptomatic at the time. But you ARE having symptoms- shortness of breath. I'd probably try to page your cardiologist ASAP. Keep us posted.

Julie

Link to comment
Share on other sites

julie,

was your son's 30 BPM HR caused from the florinef or did they ever find out ?

...i literally had to get out of bed last night because i could not breathe, and i am guessing i felt that way cuz my rates were so low...

i'll check in with the cardio and see what he thinks...

who knows, maybe the tachy is going away for good now and the beta blocker is plummeting out a NOW normal HR! lol. wouldnt THAT be wonderful! :huh:

Link to comment
Share on other sites

My son's HR was more like 37BPM and it seems to have been caused by a SIBO (small intestine bacterial overgrowth.) Once that was treated, his HR went back to his normal 50-60BPM when resting. He is still on .2mg of florinef and there was NEVER any evidence that the florinef caused the low HR. BTW, he doesn't have POTS, he has NMH. The florinef increases his blood volume to allow him to function almost normally. W/O the florinef, he was fainting constantly and couldn't do any cognitive work, i.e. schoolwork. He was out of school for a year. He's back to school full-time and is getting straight A's. Florinef has been a miracle for him.

I pray that the BB and florinef combo (once you work out the dosage) will be YOUR miracle.

Hugs-

Julie

Link to comment
Share on other sites

I was having a very low hr at night and they upped my florinef, then pressure went too high, and headaches, i have lowered it and right now it is better, although w/o my doc consent, cause they all disagree which is difficult, but i do have chest pain and short of breath, my neuro and mynew doc who is a doc for pots/dys. agreed that taking adderrall would help, not sure but if u look under dys, there is a page of meds used for this and the add. is amphetamine used mainly for add, but with patients with this disorder, the results were helping with weight gain for people like me on florinef, also increase of energy, memory and with the right dosing it has worked wonders for people with breathing prb.

So now if i could just find out why i wake up in cold sweats every night, i like many of u could go on to the next prob,lol

Good luck

Donna

By the way just to let u know most card. dont agree with the specialist about the meds other than BBS or florinef, etc. so u may have to consult with a neuro, or if u have a dr u see, a spec.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...